Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Norspan 20 mg & Lyrica cause high level of pulse and BP?

I am using under my doctor s advice Norspan 20 mg patches & Lyrica 75 mg. I have reduced my Norspan from 20mg plus 10 mg per week and Lyrica 600 mg daily to try to combat a feeling of constant tiredness, but to no effect. I am taking these drugs because of a diagnosis many years ago of CFS & Fibrimyalgia, not exacerbated by Spinal Stenosis an d collapsing Disks. A surgeon opperated on L#-$-% clamping rods to these vertebrae, but the pain has only become worse. I have CAD CABGs in 1981, 1997 & a Stent in 2006. I have some lung problems as well as complex Apneas. I have Atrial Fibrilation with my puilse rate jumping anywhere from 200 to 30 bpm. IO now have a pacemaker inserted to keep my lower level at about 70. I will bne 80 on Dec. 7 My Total Cholesterol is around 5.0 or lower (Au). I have Type II Diabetes. I am wondering is there is any prospect of my doctor prescribing any pain killers more effective than my current treatment. My BP is usually between 100 & 127 over between 50 & 60. I take a low dose (4mg) of perindopril. Regards Bill Pil;grim
Mon, 8 Apr 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  
Medical Topics
Addiction Medicine Specialist 's  Response
Hello,

The BP is within the normal range. Atrial fibrillation can cause elevated pulse. Norspan and lyrica are not likely to affect either. Norspan is a moderately strong narcotic.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Matt Wachsman, Addiction Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My systolic blood pressure at rest is usually in the 120s and the diastolic between the 60s and 70s. I always experience a sudden rise in diastolic blood pressure and, as a result, low pulse pressure a couple of minutes after exercise, that is in the cool-down phase. I mean. my diastolic bp could rise as much as about 20 units during exercise, sustaining in the low 80s but what is shocking to me is that it can also suddenly increase even more after exertion, heading to the 90s and, as I could witness today for the first time in my life, even skyrocketing to 132!!! This rise pattern happens on a regular basis, especially in cases where I have abruptly started (after sleeping, eating, studying) some more strenuous exercise such as push-ups or series of weight lifting. The main problem when this happens is not the bp itself but the nasty symptomatic attack that I simultaneously experience - shortness of breath, tachycardia, palpitations, near syncope etc. Depending on how strenuous the exercise level is and how hard the resultant symptomatic attack hits me, It takes me from a couple of minutes to half an hour to settle down and return back to normal. I am writing now because occasionally the sudden spike in diastolic bp after exertion leads to some scary, ER-relevant symptoms. Today, a couple of minutes after a 500m slow run, 3 series of stomach exercises and 3 series of 10 push-ups, my minute-to-minute bp readings were as follows 158/87 HR 101 first reading 148/84 HR 99 145/132 HR 91 the peak ( as you can note here, while the systolic bp continues to decrease normally, the diastolic surged up by almost 50 units {Is this anxiety???] followed by the heart rate, and then, in the next minute stabilizes again. I would not exaggerate if I said that in this short but critical interval I experience a sort of death symptoms; another important note: at this point my bp monitor also registered irregular hearbeat, but I am not sure if that was a fake alert because some say that the monitor is actually unable to read such low pulse pressures of only 15 units) 143/74 HR 140 (you can see here how the HR immediately compensates for the previous bp condition, before descending to normal once again) 142/88 HR 108 (all stabilizing in the next 3 minutes) 140/85 HR 87 131/81 HR 81 124/74 HR 86 Over the past few years I have undergone all known non-invasive cardiovascular tests, all negative, except for occasional extra-systolic beats, even denying with high confidence my first MVP diagnosis. I do not know what test should I have to find out what s wrong with me since in principle all doctors have dismissed my condition.

doctor1 MD

my husband is on Avapro 300 and he has recently seen the doctor for back pain and this is making or effecting his leg the doctor has prescribed lyrica 75 one tablet a day .my question is does lyrica clash with the Avapro? because he is having some problems with his blood and heart pressure lately

doctor1 MD

45 yr old female Hypothyrodism (13 yrs), 3 weeks ago fainted TSH 14, doctor prescribed 137 mcg synthroid. Since day of fainting blood pressure and pulse very high (resting (lowest 128/68 pulse 92) after walking up stairs (152/75 pulse 101) feel shaky. Told doctor 3 weeks ago feel shaking and they said it will go away. Will it go away, or should I see another doctor.

Recent questions on  Ace inhibitor

doctor1 MD

I have had Papulations since about 4am it is now 4pm.... it is like a beat a skip and flutters... I am 60 years old black female with High blood pressure on amlodipine besylate,5mg, enalapril 20mg and htz 25 triamterene37 5 mg and vytorian 10/20, I hve seen heart specialist last year and had a stress test every thing was fine., but I continue to get these every now and then this is the longest usually i take baby asprin and it goes away not today

doctor1 MD

hi, i have a heart problem that ive had all my life and i am taking enalapril 5mg twice daily. im 19 years old and i am considering getting a tattoo, i was just wondering if firstly it would be possible and what risks and precautions would i need to consider?

doctor1 MD

Hello, what s the difference between Eritel LN80 ( Telmisartan 80 mg & cilnidipine 10 mg tablets) & Teram H5 (Telmisartan 40 mg, Ramipril 5 mg, hydrochlorathiazide 12.5 mg). Which is better? My mom feels extreme headache after having Eritel ln 80 whereas Teram H5 did not have such effect. She is a patient of High BP, Diabetes & recently diagnosed with Thyroid.

doctor1 MD

Hi, I just started taking lisinopril 9 days ago. I am on Arimidex for breast cancer, 11 months, also Intenzyme Forte (proteolytic enzyme supplement, 7 mos..) I was fine until I started lisinopril. Blurry vision, dizziness. Couan you enlighten me. Thank you

doctor1 MD

Hi, I am 39 years old and recently i have seen fluctuations in my blood pressure values. I have got it checked for a week, they were fluctuating around 150/110, 140/100, 140/105 ...I do not have any previous health issues and not using any...

doctor1 MD

As part of a workup for moderate hypertension, presently well-controlled by drugs (see below) my bloodwork (which is otherwise normal, along with normal urinalysis and 24h urine) showed elevated plasma renin at 101 mg/L with an upright time of two...

doctor1 MD

Hi sir, mine LVEF is 30% to 35% what food I have to follow